# SDR SWAA2025081594686

- Difficulty date: July 23, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H SEAT TRACK LBL45 AT STA 685+12' TO 727+13' LOWER SIDE OF CROWN HAS EVIDENCE OF CORROSION.   REPAIRED IAW SRM 53-00-52-1A-1-A00026.
